# SDR CHQA20131114410

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 31,519 hours, 26,875 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,668 hours, 17,738 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Icu
- Part number: 7510700766
- Part serial: 00045077
- Condition: Faulty
- Location: Nr 2
- Part time: 14,402 hours, 12,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF BOTH RADIO MANAGEMENT UNITS SHOWED DASHES IN THE TRANSPONDER AND TCAS FIELDS.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 INTEGRATED COMMUNICATIONS UNIT.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
